# SDR DL757021106

- Difficulty date: September 17, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 55,762 hours, 30,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, FS 590-660, STR 14L-19L.  THE FUSELAGE SKIN WAS FOUND WITH SEVERAL DENTS NEAR FS 640 ALONG STRINGER 17L.  THE DAMAGES WERE IN CLOSE PROXIMITY TO AN EXISTING REPAIR.  THE SKIN WAS CUT AT FS 590 FROM STRINGER 14L TO 19L AND THE AFT SECTION OF PANEL REMOVED.  A NEW SECTION WAS INSTALLED AND SPLICED IN PLACE WITH  INTERNAL AND EXTERNAL DOUBLERS PER ER/A 383714-14, REV A.
